Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 102, NWS Grand Forks, ND

August 7, 2010Grant County, Otter Tail County, Wilkin County, Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Aug 7, 2010, 6:03 PM CDT for Grant County, Otter Tail County, Wilkin County, Minnesota; Richland County, North Dakota. It was in force for 57 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2010, 6:03 PM CDT (23:03 UTC)
Expired
Aug 7, 2010, 7:00 PM CDT
In force
57 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Richland County, ND

The radar

The Aberdeen radar (KABR), 185 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 6:16 PM CDTFUNNEL CLOUD5 Se Wahpeton, MNFUNNEL CLOUD
Aug 7, 6:18 PM CDTFUNNEL CLOUD10 S Wahpeton, NDFUNNEL CLOUD DEVELOPING SEVERAL MILES SOUTH OF WAHPETON.. JUST SOUTH OF THE TYLER ELEVATOR COMPLEX.
Aug 7, 6:18 PM CDTFUNNEL CLOUD8 S Wahpeton, NDFUNNEL CLOUD DEVELOPING SEVERAL MILES SOUTH OF WAHPETON.. NEAR TYLER ELEVATOR COMPLEX.
Aug 7, 6:25 PM CDTTORNADO 03 Wnw Tenney, MNTHIS TORNADO TOUCHED DOWN BRIEFLY IN A OPEN FIELD... ROUGHLY 7 MILES EAST OF A LARGER AND MUCH LONGER LASTING TORNADO.
Aug 7, 6:25 PM CDTTORNADO 44 Nnw Fairmount, NDTHE TORNADO TOUCHED DOWN SOOUTH OF TYLER AND TRACKED TO THE EAST FOR ROUGHLY 2.5 MILES BEFORE CROSSING THE BOIS DE SIOUX RIVER INTO MINNESOTA ABOUT 6 MILES EAST NORTHEAST OF FAIRMOUNT BY 637 PM CDT. THE TORNADO CONTINUED IN WILKIN COUNTY MN FOR ANOTHER 2.5 MIL
Aug 7, 6:25 PM CDTTORNADO3 Wnw Tenney, MN
Aug 7, 6:25 PM CDTTORNADO8 S Wahpeton, NDNEAR TYLER
Aug 7, 6:26 PM CDTTORNADO3 W Campbell, MN
Aug 7, 6:26 PM CDTTORNADO8 S Wahpeton, ND1N TYLER
Aug 7, 6:30 PM CDTTORNADO7 S Wahpeton, NDPOWERLINES DOWN AND DEBRIS CARRIED INTO A FIELD PER SPOTTER REPORT NEAR TYLER.
Aug 7, 6:30 PM CDTTORNADO8 S Wahpeton, NDPOWERLINES DOWN AND DEBRIS CARRIED INTO A FIELD PER SPOTTER REPORT NEAR TYLER.
Aug 7, 6:32 PM CDTFUNNEL CLOUD4 Sse Breckenridge, MNTHE PERSISTENT FUNNEL CLOUD TRACKED EAST NORTHEASTWARD TO NEAR FOXHOME BEFORE DISSIPATING.
Aug 7, 6:35 PM CDTHAIL 1.754 Sw Doran, MN
Aug 7, 6:36 PM CDTTORNADO5 Sw Doran, MNTHIS TORNADO BEGAN IN RICHLAND COUNTY ND AND CONTINUED FOR AN ADDITIONAL 2.5 MILES INTO WILKIN COUNTY. IT LIFTED ABOUT 2.5 MILES SOUTHWEST OF DORAN BY 647 PM CDT.
Aug 7, 6:37 PM CDTTORNADO 45 Sw Doran, MNTHIS TORNADO BEGAN IN RICHLAND COUNTY ND AND CONTINUED FOR AN ADDITIONAL 2.5 MILES INTO WILKIN COUNTY. IT LIFTED ABOUT 2.5 MILES SOUTHWEST OF DORAN BY 650 PM CDT. TOTAL TORNADO PATH LENGTH WAS ROUGHLY 5 MILES. MAXIMUM WIDTH ESTIMATED TO 600 YARDS AND PEAK WIND
Aug 7, 6:38 PM CDTFUNNEL CLOUD10 Sw Fergus Falls, MN
Aug 7, 6:38 PM CDTFUNNEL CLOUD9 S Fergus Falls, MN
Aug 7, 6:38 PM CDTFUNNEL CLOUD9 Sw Fergus Falls, MN
Aug 7, 6:46 PM CDTTORNADO 03 Nnw Nashua, MNTHIS TORNADO TRACKED FOR ABOUT A MILE THROUGH MAINLY OPEN FIELDS TO ABOUT 3 MILES NORTH OF NASHUA BY 648 PM CDT. THIS WAS THE LATTER OF THREE DISTINCT TORNADOES WHICH OCCURRED FROM AT LEAST FOUR DISTINCT FUNNEL CLOUDS IN WILKIN COUNTY DURING A ROUGHLY 15 TO 20
Aug 7, 6:50 PM CDTTORNADO8 S Fergus Falls, MNTORNADO WITH DEBRIS VIEWED FROM NEAR ELBOW LAKE.
Aug 7, 6:58 PM CDTTORNADO 16 Ssw Fergus Falls, MNTHE TORNADO TRACKED INTERMITTENTLY FOR ROUGHLY 4 MILES TO ABOUT 7 MILES SOUTH SOUTHEAST OF FERGUS FALLS BY 712 PM CDT. THE TORNADO TRACKED MAINLY OVER OPENED FIELDS BUT DID KNOCK DOWN SOME TREES IN SHELTER BELTS AND LEFT SWIRLS IN CROPS. THE TORNADO AND DEBRIS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 5:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1979 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1979 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WFUS53 KFGF 072303
TORFGF
MNC051-111-167-NDC077-080000-
/O.NEW.KFGF.TO.W.0102.100807T2303Z-100808T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
603 PM CDT SAT AUG 7 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  GRANT COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  EAST CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 700 PM CDT

* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 4 MILES NORTH OF FAIRMOUNT...OR 11 MILES SOUTH OF
  WAHPETON...MOVING TO THE EAST AT 35 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  TENNEY AND CAMPBELL AROUND 610 PM CDT.
  NASHUA AROUND 620 PM CDT.
  WESTERN AROUND 625 PM CDT.
  NORCROSS AROUND 630 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE WENDELL...ELBOW LAKE...BARRETT...ERDAHL AND HOFFMAN.

FOR MOTORISTS ON INTERSTATE 94...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKER 66 AROUND 640 PM CDT...AND MILE MARKER 79
AROUND 655 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4619 9580 4583 9578 4587 9624 4603 9625
      4602 9671 4623 9670
TIME...MOT...LOC 2303Z 280DEG 35KT 4611 9652

$$

HOPKINS
1 follow-up statement
372 
WWUS53 KFGF 072330
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
630 PM CDT SAT AUG 7 2010

MNC051-111-167-NDC077-080000-
/O.CON.KFGF.TO.W.0102.000000T0000Z-100808T0000Z/
WILKIN MN-GRANT MN-RICHLAND ND-OTTER TAIL MN-
630 PM CDT SAT AUG 7 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN OTTER TAIL...
GRANT AND SOUTHEASTERN WILKIN COUNTIES IN WEST CENTRAL MINNESOTA...
AND EAST CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 700
PM CDT...

AT 627 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE 
DOPPLER RADAR INDICATED A TORNADO. THE DANGEROUS STORMS WERE LOCATED 
8 MILES SOUTH WAHPETON AND 3 MILES WEST NORTHWEST OF TENNEY...MOVING 
TO THE EAST AT 35 MPH.

THE TORNADIC STORM WILL BE NEAR...
  WENDELL AROUND 635 PM CDT.
  ELBOW LAKE AND DALTON AROUND 645 PM CDT.
  BARRETT AROUND 650 PM CDT.
  ERDAHL AND ASHBY AROUND 655 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE HOFFMAN.

FOR MOTORISTS ON INTERSTATE 94...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKER 75 AROUND 650 PM CDT...AND MILE MARKER 79
AROUND 655 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4619 9580 4583 9578 4587 9624 4603 9625
      4602 9671 4623 9670
TIME...MOT...LOC 2329Z 280DEG 35KT 4606 9616

$$

HOPKINS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Aug 7, 2:48 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 7, 2:48 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
248 PM CDT SAT AUG 7 2010

.SHORT TERM [TONIGHT - TUE]...

THE MAIN CHALLENGE CONTINUES TO BE SEVERE THUNDERSTORM AND HEAVY
RAIN/FLASH FLOODING POTENTIAL FOR LATE THIS AFTERNOON THROUGH THIS
EVENING. THE 12Z GFS / 12Z GEM / 12Z ECMWF ARE ALL IN PRETTY GOOD
AGREEMENT WITH LOCATION OF PCPN AND THE WARM FRONT FOR THE 0-12
HOUR TIME PERIOD...BUT THE 12Z NAM IS A DRIER AND FARTHER OUTLIER
SOLUTION. THEREFORE...LEANED ON A BLEND OF THE GFS/GEM/ECMWF. THEN
BEGAN LEANING ON A BLEND OF THE GFS/NAM/ECMWF SUNDAY INTO TUESDAY.
THE PREVIOUS FORECAST WAS STILL IN GOOD SHAPE...SO ONLY MADE SOME
SMALL CHANGES.

AT 20Z...A BROAD LOW PRESSURE SYSTEM IS CURRENTLY CENTERED NEAR
THE CENTRAL ND/SD BORDER. THE ASSOCIATED WARM FRONT EXTENDS EAST
THROUGH WEST CENTRAL AND CENTRAL MN. THERE IS ALSO A WEAK TROUGH
EXTENDING NORTH THROUGH CENTRAL ND TO A LOW PRESSURE SYSTEM IN
CENTRAL SASKATCHEWAN. THE NOSE OF A JET STREAM IS MAKING ITS WAY
INTO CENTRAL SD FROM WYOMING...AND IS EXPECTED TO REACH A SPEED OF
70-80 KNTS BY 00Z JUST SOUTH OF THE FORECAST AREA. THE LOW
PRESSURE SYSTEM...COMBINED WITH SUFFICIENT HEATING THIS AFTERNOON
AND HIGH DEW POINTS IN THE UPPER 60S TO LOW 70S...IS EXPECTED TO
PRODUCE THUNDERSTORMS ACROSS THE NORTHERN PLAINS THROUGH AT LEAST
THIS EVENING. SOME THUNDERSTORMS COULD BE SEVERE.

THE MAIN FOCUS FOR THUNDERSTORMS IS WEST CENTRAL MN...WHICH WILL
BE IN THE VICINITY OF THE WARM FRONT...HAVE THE GREATEST
INSTABILITY (2000-3500 J/KG)...HAVE THE GREATEST DEEP LAYER SHEAR
(35-50 KNTS)...AND BE TAPPING INTO THE BEST 850 MILLIBAR MOISTURE
TRANSPORT. PWATS WILL BE NEAR 1.75-1.9 INCHES. WEST CENTRAL MN
HAS HAD A LOT OF RAIN THE LAST 30 DAYS...SO IT COULD BE PRONE TO
FLASH FLOODING IF IT RECEIVES HEAVY RAIN FROM TRAINING
THUNDERSTORMS...AS IT PROBABLY WILL WITH THE THUNDERSTORMS THROUGH
THIS EVENING. HENCE...THERE IS A FLASH FLOOD WATCH OUT EAST OF THE
VALLEY FOR PARTS OF WEST CENTRAL MN. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS WITH ANY STORMS.
L0W LEVEL SHEAR IS NOT OVERLY IMPRESSIVE...BUT WITH A FRONT IN
THIS AREA...THERE COULD BE AN ISOLATED TORNADO OR TWO.

ANOTHER FOCUS FOR THUNDERSTORMS...SOME OF WHICH COULD BE
SEVERE...IS AN AREA STRETCHING FROM THE SOUTHERN AND CENTRAL
VALLEY TO THE NORTHWESTERN VALLEY AND EASTERN DEVILS LAKE BASIN.
THIS IS AN AREA THAT WILL BE IN THE VICINITY OF THE WEAK TROUGH
EXTENDING TO THE CANADIAN LOW PRESSURE SYSTEM. THIS AREA COULD SEE
MODERATE INSTABILITY (1000-2500 J/KG)...SUFFICIENT DEEP LAYER SHEAR
(30-40 KNTS)...AND PWATS NEAR 1.5 INCHES. THE MAIN THREATS WITH
THESE STORMS SHOULD BE LARGE HAIL...DAMAGING WINDS...AND MODERATE
TO BRIEFLY HEAVY RAIN.

MOST OF ANY STORMS SHOULD DIMINISH BY MIDNIGHT...BUT A FEW STORMS
COULD LINGER...MOSTLY WELL EAST OF THE VALLEY.

SUNDAY...A WEAK TROUGH OF LOW PRESSURE WILL BE OVER THE NORTHERN
PLAINS. EASTERN ND AND NORTHWESTERN AND WEST MN WILL LIKELY GET
SOME GOOD WARMING WITH TEMPERATURES REACHING NEAR 90 DEGREES AND
DEW POINTS IN THE MID 60S TO LOW 70S. THIS SHOULD RESULT IN SOME
DECENT INSTABILITY...SO SOME THUNDERSTORMS ARE POSSIBLE IF THE CAP
BREAKS IN THE AFTERNOON AND EVENING.

MONDAY-TUESDAY...ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE
NORTHERN PLAINS...PROVING MORE OPPORTUNITY FOR RAIN SHOWERS AND
THUNDERSTORMS. MOST OF THE ACTIVITY SHOULD HOLD OFF UNTIL MONDAY
NIGHT AND TUESDAY. PWATS APPEAR TO APPROACH 2 INCHES...SO HEAVY
RAIN IS A POSSIBILITY. TEMPERATURES ON MONDAY AND TUESDAY SHOULD
BE VERY WARM...BUT TUESDAY COULD BE COOLER DEPENDING ON CLOUD
COVER FROM THE PCPN.

.LONG TERM [TUE NIGHT - FRI]...

GUIDANCE GUIDANCE INDICATING WE MAY BE TRENDING TO A LESS ACTIVE AND
SOMEWHAT COOLER REGIME BY THE END OF THE UPCOMING WEEK/WEEKEND.
CONVECTION MAY VERY WELL BE ONGOING AS THE PERIOD BEGINS UNDER SW
FLOW WITH PERIODIC SHORT WAVES MOVING THROUGH. ASIDE FROM SLIGHT
DIFFERENCES IN TIMING...MODELS ARE IN AGREEMENT DRIVING A COLD FRONT
THROUGH FORECAST AREA LATE FRIDAY OR FRIDAY NIGHT...KEPT POPS ACTIVE
OVER EASTERN ZONES DURING THIS TIME...WHILE OPTING FOR DRY
CONDITIONS VALLEY WEST. LOOK FOR CHANGE TO NW FLOW SATURDAY FOR THE
ENTIRE REGION...ACCOMPANIED BY A DRY FCST AND TEMPS A TAD BELOW
AVERAGE.

&&

.AVIATION...

THUNDER CHANCES REFLECTED AT ALL LOCATIONS WITH CB MENTION
INITIALLY...FOLLOWED BY EITHER PREVAILING/TEMPO TSRA THIS EVENING
INTO TONIGHT. GUSTS TOWARD 20KT MENTIONED IN AND ARD TSRA WITH CIGS
TYPICALLY HOLDING AT VFR. FOG MENTION FOR KBJI LATE OVERNIGHT AFTER
RAIN ENDS SINCE ANTECEDENT PCPN AMTS SHOULD BE HIGHEST OVER THIS
REGION.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MNZ024-027-028-
     030>032-040.

&&

GROCHOCINSKI/WJB
Hazardous weather outlook, Aug 7, 4:47 AM CDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
447 AM CDT SAT AUG 7 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
447 AM CDT SAT AUG 7 2010

...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
REGION...

...FLASH FLOOD WATCH ACROSS A PORTION OF WEST CENTRAL
MINNESOTA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE THROUGH MAINLY THE SOUTHERN AREAS DURING
THE MORNING HOURS. ISOLATED LARGE HAIL IS POSSIBLE...BUT MUCH OF
THIS ACTIVITY WILL REMAIN WEAK. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED THIS AFTERNOON ACROSS MUCH OF THE REGION.
A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS ALL BUT THE
ROSEAU AND BAUDETTE AREA. LARGE HAIL...STRONG WIND GUSTS...AND
ISOLATED TORNADOES WILL BE POSSIBLE. THE HIGHEST SEVERE WEATHER
PROBABILITIES EXIST ACROSS THE SOUTHERN RED RIVER VALLEY INTO WEST
CENTRAL MINNESOTA.

HEAVY RAINFALL IN A SHORT PERIOD OF TIME IS HIGHLY PROBABLE
ACROSS PARTS OF WEST CENTRAL MINNESOTA. LAKE LEVELS AND SOIL
MOISTURE ARE UNUSUALLY HIGH FOR THIS TIME OF YEAR DUE TO RECENT
HEAVY RAINFALL. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN
RAPID RUNOFF AND PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SUNDAY THROUGH FRIDAY PERIOD WILL REMAIN ACTIVE WITH MULTIPLE
CHANCES FOR THUNDERSTORMS. IT IS LIKELY THERE WILL BE AT LEAST A
COUPLE SEVERE WEATHER EVENTS DURING THIS TIMEFRAME. IN
ADDITION...HEAVY RAINFALL MAY BECOME A CONCERN WITH MULTIPLE
EVENTS OCCURRING SO CLOSE TOGETHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:13 AM CDTFlash Flood WatchFGFBecker, Grant, Hubbard, Otter Tail, Wadena20 hr
Aug 7, 6:27 PM CDTTornado WarningFGFOtter Tail, Wilkin63 min
Aug 7, 6:58 PM CDTTornado WarningFGFGrant, Otter Tail, Wilkin62 min

Nearby

Tornado Warnings in Minnesota, 2010Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.